Journal of Symbolic Logic

The Special Model Axiom in Nonstandard Analysis

David Ross

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1233-1242.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743416

Mathematical Reviews number (MathSciNet)
MR1071325

Zentralblatt MATH identifier
0721.03049

JSTOR
links.jstor.org

Citation

Ross, David. The Special Model Axiom in Nonstandard Analysis. J. Symbolic Logic 55 (1990), no. 3, 1233--1242. https://projecteuclid.org/euclid.jsl/1183743416


Export citation